Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
switching BP meds(2 Posts)
Hi there, any experience or knowledge of this would be much appreciated! I switched from 5mg Ramipril to 10mg Amlopopine two days ago, due to Ramipril side effects (an annoying cough). I woke up today with a pounding headache, which may be a co-incidence - but I was wondering whether my BP might be expected to go up before the Amlodopine has time to build up in my system? The GP didn't give me any advice about this, and was in a huge rush, for obvious reasons (my surgery is only doing phone consultations at the moment, so it was a quick phone call). TIA for any advice!
Sorry for late reply - are you feeling any better? Do you have a way to check your B.P.?
I'm not familiar with your meds but have switched from dilitazem to propranolol and back, and back again! I was told to leave 24 hours before beginning the new med to get the old one out of my system. Did you do that? If not I wonder if your BP could have become too low?